# SDR SIMA20180130005

- Difficulty date: January 30, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 32,267 hours, 27,573 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Trim System
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON SHORT FINAL MASTER WARNING ON EICAS PTRIM MAIN INOP AND PTRIM BACKUP INOP. STAYED ON A COUPLE SECONDS THEN WENT AWAY. FOUND MSG CTRL WHEEL TRIM SW FAIL 3 OCCURENCES. PERFORMED A/C RESET AND STAB ELECTRONIC OPS CHECK IAW AMM 27-40-00. OPS CHECK GOOD. FOUND TO BE TRANSITORY
